| Model Number |
G151 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and the left ventricular (lv) lead exhibited oversensing of the atrial events in the lv channel.This caused a decrease in the lv pacing percentage and pacing inhibition.Technical services (ts) recommended turning lv sensing off and to bring in the patient to ensure lead measurements were in range.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information added to b5.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and the left ventricular (lv) lead exhibited oversensing of the atrial events in the lv channel.This caused a decrease in the lv pacing percentage and pacing inhibition.Technical services (ts) recommended turning lv sensing off and to bring in the patient to ensure lead measurements were in range.This crt-d remains in service.No adverse patient effects were reported.Additional information was received from the field.The oversensing was caused by the lead position.The patient was not pacer dependent.Lv sensing was turned off and it was confirmed lead measurements were normal.